# SDR HEEA0011581

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N53119
- Make and model: Bell 206L-3
- Aircraft serial: 51575
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 206033110239
- Condition: Cracked
- Location: Cabin
- Part time: 2,905 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FROM HI-SHEAR HOLE THROUGH RADIUS AND FLANGE.  REPLACED BROOM CLOSET ANGLE USING P/N 206-033-110-239.
